ABSOLUTE CONTINUITY AND alpha-NUMBERS ON THE REAL LINE

Research output: Contribution to journalArticleScientificpeer-review

LanguageEnglish
JournalAnalysis & PDE
Volume12
Issue number4
Pages969-996
Number of pages28
ISSN1948-206X
DOIs
Publication statusPublished - 2019
MoE publication typeA1 Journal article-refereed

Fields of Science

  • Wasserstein distance
  • alpha-numbers
  • doubling measures
  • RECTIFIABILITY
  • OPERATORS
  • WEIGHTS
  • 111 Mathematics

Cite this

@article{b9efdfb7142a4a4cbe62287bf2fa3aaf,
title = "ABSOLUTE CONTINUITY AND alpha-NUMBERS ON THE REAL LINE",
keywords = "Wasserstein distance, alpha-numbers, doubling measures, RECTIFIABILITY, OPERATORS, WEIGHTS, 111 Mathematics",
author = "Tuomas Orponen",
year = "2019",
doi = "10.2140/apde.2019.12.969",
language = "English",
volume = "12",
pages = "969--996",
journal = "Analysis & PDE",
issn = "1948-206X",
publisher = "MATHEMATICAL SCIENCE PUBL",
number = "4",

}

ABSOLUTE CONTINUITY AND alpha-NUMBERS ON THE REAL LINE. / Orponen, Tuomas.

In: Analysis & PDE, Vol. 12, No. 4, 2019, p. 969-996.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - ABSOLUTE CONTINUITY AND alpha-NUMBERS ON THE REAL LINE

AU - Orponen,Tuomas

PY - 2019

Y1 - 2019

KW - Wasserstein distance

KW - alpha-numbers

KW - doubling measures

KW - RECTIFIABILITY

KW - OPERATORS

KW - WEIGHTS

KW - 111 Mathematics

U2 - 10.2140/apde.2019.12.969

DO - 10.2140/apde.2019.12.969

M3 - Article

VL - 12

SP - 969

EP - 996

JO - Analysis & PDE

T2 - Analysis & PDE

JF - Analysis & PDE

SN - 1948-206X

IS - 4

ER -